Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    6
  • views
    5,694

Okay to stop topicals?

pinksparkle

186 views

I've noticed the past couple days that the two topicals I have been using have really been irritating my skin. I've used both Acanya, and tazorac for about a year but the past couple of days they have been causing some weird blotches on my face. Since I am starting accutane on Monday, would it be okay to stop them for the 3 days until I get the accutane? Or do you think my face would totally erupt in zits? Thanks!



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×